MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX WRENCH IMPLANT DRIVER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX WRENCH IMPLANT DRIVER; DENTAL IMPLANT
Catalog Number HT2.0SG
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer will be contacted, pma/510k not applicable.
 
Event or Problem Description
As per (b)(4) during a clinical procedure a dental implants components could not be separated and the implant was removed.There was 1 patient involved in this event.
 
Additional Manufacturer Narrative
Updated report submission date, contact information, awareness date of new information, report type and the device was not received for analysis.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
 
Additional Manufacturer Narrative
Section b5 event or problem description corrected.
 
Event or Problem Description
As per complaint (b)(4) during a clinical procedure a dental implants accessory could not be seperated from the implant and the implant was removed.There was 1 patient involved in this event.

Brand Name
HEX WRENCH IMPLANT DRIVER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10398472
Report Number3001617766-2020-06114
Device Sequence Number2671153
Product Code NDP
UDI-Device Identifier10841307119821
UDI-Public10841307119821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.0SG
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer07/16/2020
04/20/2021
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date08/12/2020
05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight77